@article{(Open Science Index):https://publications.waset.org/pdf/10144,
	  title     = {A New Approach to Optimal Control Problem Constrained by Canonical Form},
	  author    = {B. Farhadinia},
	  country	= {},
	  institution	= {},
	  abstract     = {In this article, it is considered a class of optimal control
problems constrained by differential and integral constraints are
called canonical form. A modified measure theoretical approach is
introduced to solve this class of optimal control problems.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {3},
	  year      = {2010},
	  pages     = {442 - 445},
	  ee        = {https://publications.waset.org/pdf/10144},
	  url   	= {https://publications.waset.org/vol/39},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 39, 2010},
	}